# SDR XGN2006F00023

- Difficulty date: March 16, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N3260Q
- Make and model: Cessna 401
- Aircraft serial: 4010060
- Engine: Cont TSIO520E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ECI712BCA
- Part serial: 170297
- Condition: Cracked
- Location: Engine
- Part time: 1,270 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDR HEADS CRACKED IN THE EXHAUST PORT AREA.  (K)
